# SDR SWAA2015011935881

- Difficulty date: January 17, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 55,622 hours, 32,605 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EVAC SLIDE GIRT BAR OUT OF POSITION.  REPOSITIONED SLIDE IAW MM.
